# SDR ABXA020212

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,211 hours, 25,288 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

GROUND SHIFT FAILED AFTER TAKEOFF, UNABLE TO RAISE GEAR HANDLE, AUTO PRESSURIZATION INOPERATIVE.  TAKEOFF WARNING HORN SOUNDED.  RAN ABNORMAL.  PULLED GROUND CONTROL CIRCUIT BREAKERS.  SYSTEMS RESTORED.  AFTER LANDING, AND NOSE WHEEL TOUCH DOWN, A LOUD POP WAS HEARD AND THE NLG REPEATEDLY SHOOK FROM SIDE TO SIDE.  FOUND NOSE GEAR TORQUE LINKS NOT CONNECTED. RECONNECTED AND OPS CHECKED GROUND SHIFT IAW DC-8 MM 32-23-01.  SWUNG NOSE LANDING GEAR FOR RETRACTION CHECK IAW DC-8 MM 32-20-00-05.  OPS CHECKED GOOD.
